MathSciNet Relay Station
MathSciNet bibliographic data
MR1675383 (2000e:45004) 45E05 (35B99)
Ou, Biao A remark on a singular integral equation. Houston J. Math. 25 (1999), no. 1, 181–184.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement